MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534340
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was to be implanted to the duodenal papilla to treat lithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The anatomy of the patient was torturous.During procedure, prior to releasing the stent, the wire connecting the stent to the carrying catheter broke during the insertion of the catheter into the duodenal papilla.As a result, it was not possible to place the stent, which prolonged the duration of the procedure for approximately twelve minutes.It was unknown on how the procedure was completed.There was no patient complications reported as a result of the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 and h6 (device code) have been corrected.Block h11: at this time the device is currently undergoing technical analysis.The investigation is not yet complete.A supplement report will be submitted once the results are available.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary preloaded stent was intended to be implanted in the duodenal papilla to treat biliary lithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The patient's anatomy was described as tortuous.During insertion of the delivery catheter into the papilla, the suture wire connecting the stent to the carrying catheter detached prematurely.Under normal conditions, this suture detaches only after the guidewire is removed; however, in this case, the detachment occurred before guidewire withdrawal, preventing the stent from being released.The duration of the procedure was prolonged by approximately twelve minutes.However, it remains unknown what device was used to complete the procedure.No patient complications were reported as a result of the event.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24574800
Report Number3005099803-2026-00905
Device Sequence Number13380598
Product Code FGE
UDI-Device Identifier08714729787433
UDI-Public(01)08714729787433(17)270725(10)37124020
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534340
Device Catalogue NumberM00534340
Device Lot Number0037124020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/18/2026
04/15/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/03/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown